DOI 10.1016/j.hrtlng.2014.03.007
Tako-Tsubo cardiomyopathy presenting with cardiogenic shock successfully treated with milrinone: a case report.
Аннотация
We report the case of a middle age patient presenting with Tako-Tsubo cardiomyopathy (TTC) complicated by cardiogenic shock that was successfully handled with milrinone. A 64-year old man presented with cardiogenic shock after benzodiazepine and alcohol intoxication. A slight elevation of troponin and typical left ventricular ballooning without coronary lesions suggested TTC. Within a few hours milrinone infusion normalized the cardiac index. TTC is responsible for severe transient left ventricular dysfunction occurring after physical or psychological stress. The major pathophysiological mechanism involved is disproportionate catecholamine secretion, which may stun the myocardium. We considered if treatment of this unique physiopathology with catecholamines could be dangerous in these patients and if alternative inotropes such as milrinone should be preferred.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.